# SDR GTIA040398

- Difficulty date: April 7, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION AT AFT PIT THRESHOLD BETWEEN SKIN AND DOUBLER.  UPON FURTHER NOTICE, FOUND AFT DOOR JAMB BEAM CORRODED AND OUT OF LIMITS.  REMOVED DOOR JAMB BEAM.  REMOVED CORROSION FROM BETWEEN SKIN AND DOUBLER AT AFT THRESHOLD.  FOUND SKIN TO BE OUT OF LIMITS.  LOCATED AND DRILLED NEW BEAM.  FABRICATED REPAIR DOUBLERS.  INSTALLED DOOR JAMB BEAM.  INSTALLED REPAIR DOUBLERS.  (M)
